| Catalog Number |
07797826160 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer complained of discrepant inr results with coaguchek xs meter serial number up(b)(6).At 5:50 pm, the meter result was 5.3 inr.At 5:58 pm, the meter result was 4.5 inr.At 6:00 pm, the meter result was 6.0 inr.Customer's therapeutic range is 2.5-3.5 inr.The customer tests every week.
Additional Manufacturer Narrative
E3-occupation is patient/consumer.The meter and test strips were requested for investigation.The product has not been returned.If the product is returned in the future, a follow up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The investigation did not identify a product problem.The cause of the event could not be determined.H3 other text.